I had a period last month (June) on the 6th, and I had unprotected sex a day or two after it was over. I took Plan B before 72 hours were over, and I had another period on June 20th. Calculating from that period, and my normal 28 day cycle, I was supposed to come on around the 17th of July. It is now July 25th, and I still have not had a period. I've been getting all the normal period symptoms, like the bloating, the cramps, and everything else that comes along with my month visitor. I've also been feeling like I'm having a lot of discharge, but still there is no period. I'm pretty sure I wasn't ovulating at the time of unprotected sex, but since I'm more than a week late, I'm starting to get REALLY paranoid! I don't know if this is just a side effect of Plan B, or what is going on, but I'm starting to get really afraid! Help please!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.